# SDR DXTA200500794

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 304 hours, 264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bulb
- Part number: 327
- Part serial: NSN
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 304 hours, 264 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR GREEN DOWN LOCK INDICATOR INOPERATIVE (LIGHT BULB INOPERATIVE).  REMOVED AND REPLACED ALL DOWN AND LOCKED INDICATOR BULBS, OPS CHECK GOOD.
